MathSciNet Relay Station
MathSciNet bibliographic data
MR2047852 (2005c:20066) 20F55 (05E05 05E15 05E25 13F55)
Knutson, Allen; Miller, Ezra Subword complexes in Coxeter groups. Adv. Math. 184 (2004), no. 1, 161–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement